Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS New Orleans, LA

July 12, 2021Orleans Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at Jul 12, 2021, 11:49 AM CDT for Orleans Parish, Louisiana. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2021, 11:49 AM CDT (16:49 UTC)
Expired
Jul 12, 2021, 12:15 PM CDT
In force
26 min
Issued by
NWS New Orleans, LA

County Orleans Parish, LA

What was reported inside it

TimeReportWhereRemark
Jul 12, 12:07 PM CDTTSTM WND GST 406 Ne New Orleans, LALAKEFRONT RECORDED 40 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3080 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WWUS84 KLIX 121649
SPSLIX

Special Weather Statement
National Weather Service New Orleans LA
1149 AM CDT Mon Jul 12 2021

LAZ061-077-121715-
Western Orleans-Upper Jefferson-
1149 AM CDT Mon Jul 12 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ORLEANS AND
NORTHWESTERN JEFFERSON PARISHES...

At 1149 AM CDT, a strong thunderstorm was located over Metairie,
moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Metairie, Avondale, Harvey, Jefferson, Gretna, Harahan,
Westwego, Elmwood, Bridge City, River Ridge, Waggaman, New Orleans
Armstrong Airport and Lakefront Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 222 and 243.
 Interstate 610 between mile markers 1 and 4.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2997 9028 3005 9028 3002 9018 3002 9011
      3004 9006 3003 9003 3006 9003 3004 9002
      3005 8998 2991 9006 2991 9027
TIME...MOT...LOC 1649Z 273DEG 20KT 3000 9021 

$$

TB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 7:42 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jul 12, 7:42 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
742 AM CDT Mon Jul 12 2021

...MORNING UPDATE...

Performed a gridded update this morning to reflect recent radar
trends. The lead, weaker outflow boundary that was approaching
from the west mentioned in the earlier discussion dissipated as
cold pooling continued to decay and the boundary encountered a
less unstable/capped environment. However, now focus shifts on the
secondary outflow boundary now approaching our far NW CWA that
has really showed signs of intensifying over the last few hours.
RAP mesoanalysis trends shows building MLCAPE and eroding CINH
areawide now which supports this evolution taking place.
Additionally, much stronger mesoscale cold pooling has developed
right around Nacogdoches to the Jasper,TX area, expanding and
strengthening with time helping to propagate this line more E to
ENE, regardless of line orientation parallel to the mean deep-
layer flow (which is an indication that cold pooling is the main
driving factor). Recent 11Z HRRR is initializing this band but is
not catching on the trends in increasing intensity as latest
GOES-16 CH13 IR imagery illustrate cooling convective cloud top
temperatures. This will be the main focus for today as boundary
and associated line of storms and sub-severe wind gusts keeps
pushing east. Additionally, seeing the same remnant boundary from
convection last night starting to slow down and ignite cells from
coastal MS, SW to coastal SE LA. Will need to closely monitor if
we can heat up quickly this morning, leading to widespread
shower/storm development by mid/late morning similar to the
previous few days. If any deeper scattered activity can become
cold-pool dominated out ahead of the approaching boundary from the
west, multiple boundary interactions will lead to a mess of
multi-cellular clusters across the area increasing the flash flood
risk (more on that shortly).

Taking a quick glance at the 12Z KLIX RAOB currently in progress
shows nothing surprising, other than contamination in the H5 layer
due to mid-level altocumulus leading to erroneous temperatures
(interpolating the layer changes the H5 temp from -10.9C to -8.7C,
much more realistic). The lack of wind speed magnitude in the
unidirectional SW flow in the low to mid troposphere will reduce
the potential for widespread damaging wind gusts, however once we
mix out later this morning, downward flux transport will be
plenty enough to drop down sub-severe wind gusts in the 35-45 mph
range, especially if any localized bowing segments develop similar
to yesterday.

Still will be closely monitoring the isolated flash flood
potential as well. Mean storm motion at ~265/10kts is good news as
storms will be propagating quickly out ahead of the approaching
line. As for the line itself, currently estimating an eastward
speed at 25 knots...and with upwind Corfidi propagation vectors
perpendicular to the 850mb moisture transport flow, this line will
be moving enough to reduce any flash flood risk. The main concern
for today will be for any boundary merging/interactions leading
to localized back building or stalling of storms. The isolated
flooding risk and any stronger storms today will continue to be
monitored. KLG

&&

PREV DISCUSSION... /issued 341 AM CDT Mon Jul 12 2021/

SHORT TERM (Today through Tuesday Night)...

Another day, another complicated forecast. Let's dive right into
it starting off with early this morning, recent radar trends
illustrate isolated rain/storms ongoing across coastal SE LA,
riding along a weak boundary and attendant surface vorticity -
likely associated with the farthest western extent of a remnant
cold pool from earlier Sunday evening convection exiting our
eastern Gulf waters. Recent CAM soundings valid 09-12Z along with
RAP mesoanalysis illustrate plenty of available potential energy,
with MLCAPE ~1500-2000+J/kg widespread along and south of I-10/12
north and west all across central and SW LA/SE TX. Meaning, any
weak boundary similar to this one will be plenty of enough subtle
lift to get pulses of convection going, and have bumped up PoP's
in southern SE LA areas through 15Z to accommodate for any
possible pop up shower or storm as this boundary continues north
and west.

Otherwise, just like yesterday - focus will be out towards our
west at a disorganized cluster of showers and storms already
ongoing across central LA and eastern TX. This activity remains
supported by noticeable instability axis denoted by a broad
unstable warm sector across SW LA to slightly less MLCAPE/more
CINH north of this boundary. Previous hours have shown weakening
trends in convection with the lead boundary, but deeper convection
has developed upstream of this boundary across the LA/TX state
line. Given nearly zonal 850-300mb mean flow, recent HRRR runs
grab on to this activity quite well for a change by propagating
the lead outflow boundary into our area between 4AM and 5AM. What
will need to be watched is 1) The extent of convective coverage
back west between now and 12Z, which will have everything to do
with cold pool strength and eastward propagation and 2) Upstream
development, similar to what is already ongoing in east Texas.
Looking ahead, seeing the HRRR and other select 00Z HREF members
struggling on evolving this activity into a potential MCS east
enough into our area, with the bulk of convection sagging south
into SW and south-central LA this morning. Likely reason for
models struggling keeping this line from strengthening as it
enters our western CWA is likely due to this activity running into
a stable pre-storm environment, north of the aforementioned
instability axis anchored near/across I-10/12. This analysis makes
sense given a stable/subsident environment following yesterday
evening convection (combined with typical nocturnal decoupling).
However, this will be very short lived as we will likely
destabilize fast shortly after sunrise, eroding any environmental
CINH. For now, anticipating a generally weak outflow dominant line
of showers and storms entering our NW CWA around 4AM, and may
remain weak as it likely continues to progress east. But building
instability this morning will likely get this line (or the
activity/boundary behind it) going later this morning through the
PM. Add to that, the slow NW moving outflow boundary previously
discussed across SE LA which will likely persist NW eventually
colliding with this complex igniting another round of messy,
widespread convection. Location... somewhere across central
portions of the CWA but will only stay cute with it in this
discussion and NOT reflect it in the forecast as confidence on
location is rather low. Any additional development from boundary
interactions/collisions will likely restrengthen the already
eastward progressing cold pool, accelerating convection east
supported by easterly deep-layer mean flow. HRRR and select HREF
members struggle at show any eventual eastward propagation but
will support the idea that this will continue ESE into the MS
sound, coastal MS and SE LA later today.

Lessons learned from the previous day(s) include the lack of
cloud cover early in the morning will likely lead to morning
temperatures heating up faster, reaching convective temperature
and developing spotty shower/storms early out ahead of the
aforementioned boundaries coming in from the northwest. GOES-16
Nighttime Microphysics satellite imagery indicates only patchy
corridor of stratus/altostratus lingering well behind the anvil
canopy from yesterday evening's convection south of Mobile, AL.
Leaning towards another sunny and hot early morning which will get
spotty showers/storms going earlier around mid-morning, similar
to Sunday. Regardless, watch for the same boundary interactions
for deeper and stronger convective initiation later this morning
and afternoon once the main outflow boundaries dig into our CWA.
Model soundings not pinging at any impressive derived severe
weather parameters in such a moist adiabatic thermal profile.
However, noticing a slight drop in freezing level heights getting
down to the upper 13kft range, with slightly cooler overall
temperatures below H5 and 700-900J/kg of CAPE in the -10 to -30C
Hail growth zone. Can't rule out some pea sized hail in the
strongest storm, but hail will above all be the lowest threat in a
day like today. No distinct dry air in the H85 to H6 layer after
PBL mixing mid/late morning to support severe wind gusts, but even
yesterday we saw some over performing storms gust well above
40mph, and with a surging outflow boundary similar to yesterday,
sub-severe wind gusts around 35-45mph will be possible. Above any
severe weather risk will be the threat for localized flash
flooding. Since the upstream outflow boundary farther west will
evolve in a zonal W/E orientation and become parallel to the deep-
layer wind, the only thing propagating this boundary will be the
cold pool itself. Not too worried about any boundaries hanging up
today, but they may be slow down later this morning due to lack of
convection. But, mean storm motion of ~265/10kts will keep these
storms moving which is good news. The main issue will be boundary
collisions leading to back building or training which will pose an
isolated flash flooding risk. What is left of this complex
exiting will exit to the south and east late this
afternoon/evening, revealing mostly dry conditions but any
lingering boundaries could re-ignite activity along coastal areas.

Will likely send another update before 8AM if conditions/trends
warrant, especially after analyzing the upcoming 12Z KLIX RAOB.

By Tuesday, the upper-level dynamics supporting convection
upstream of the zonal deep-layer flow exits towards our north, as
we settle into overall weaker lower tropospheric flow. This slows
down mean storm motion back to a crawl yet again. Late-hour runs
of the CAM's indicate southeasterly low-level flow taking over,
surging several bands of showers/storms from nocturnal convection
across coastal waters inland through mid/late AM and into the PM.
With weak steering flow, storm propagation will be dependent on
boundary interactions but locally heavy rainfall leading to
isolated flash flooding concerns will remain a risk. Not
anticipating severe weather, as even strong wind gusts will be
hard to come by but worthy of watching any stronger storms in such
a moist environment. With low-level flow persistently from the
southeast, boundaries will likely surge northwest throughout the
day coming to an end once we lose daytime heating around sunset.
KLG

LONG TERM (Wednesday and beyond)...

Upper ridging over the Rockies and western Atlantic Ocean will
continue to be the main players during the extended forecast period.
Those two features will leave a weakness in the mid levels over the
Great Lakes and portions of the Mississippi River Valley, with the
main belt of westerlies remaining near the US-Canada border. The
Atlantic ridge will try to build westward into the local area toward
the end of the week, but as the ridge over the Rockies builds, a
northern stream shortwave will force the Atlantic ridge east again.

Moisture levels will certainly remain sufficient to support
thunderstorm development with a moist southeasterly flow remaining
in place over the central Gulf Coast region. Precipitable water
values will generally remain in the 1.7 to 2.1 inch range. This is
expected to result in a typical summer pattern for mid July but with
higher than climatological PoPs each day, mainly during the
afternoon hours. With moisture levels that high, localized heavy
rainfall will certainly be possible, but currently no specific
signals for any widespread heavy rainfall event.

Regarding temperatures, not a lot of spread between the
GFS/ECMWF/NBM numbers. The NBM favors the ECMWF where differences
exist. If thunderstorms develop early enough during a particular day
(late morning) that could hold highs down 3-5 degrees for that
location. 35

AVIATION (12Z TAF DISCUSSION)...

Generally VFR to a few MVFR flight categories will persist early
this morning, mainly from low CIG's but is not expected to linger
much longer after sunrise. Additionally, some patchy surface fog
in KMCB will likely dissipate after 12Z. Otherwise, anticipating
an increase in scattered SHRA to eventual TSRA later this morning,
with an enhancement in coverage likely from an approaching line
of storms ongoing across southwestern LA. Main threats in any one
storm today will be gusty, erratic downdraft winds as well as
reduced VIS and lower CIGs from torrential rainfall which will
periodically lower flight categories. Outside of any thunderstorm
activity, conditions are expected to remain mainly VFR. Most of
this activity should remain disorganized today and diminish after
00-02Z, with conditions becoming more calm later this evening into
tonight. KLG

MARINE...

Weak onshore flow will persist beginning the week, which will
continue through the rest of the week and upcoming weekend.
Waves/seas will vary on the lower side around 1-2ft for protected
waters to 2-3 ft for outer Gulf waters. Daily scattered rain/storm
chances can be expected in the morning hours, with stronger
activity possible across coastal locations during the afternoon
hours. Main threats in any one stronger storm will be strong wind
gusts >34kts, locally enhanced waves/seas and waterspouts. KLG

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  86  72  88  72 /  70  50  60  10
BTR  89  73  90  74 /  70  20  60  10
ASD  89  75  88  74 /  70  20  70  10
MSY  90  78  90  78 /  70  20  60  10
GPT  87  76  87  75 /  60  20  60  10
PQL  86  75  88  74 /  50  20  60  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Special weather statement, Jul 12, 9:00 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
900 AM CDT Mon Jul 12 2021

LAZ034>037-046>048-MSZ068>070-121430-
Iberville-St. Helena-East Feliciana-Pointe Coupee-West Baton
Rouge-East Baton Rouge-West Feliciana-Pike-Wilkinson-Amite-
900 AM CDT Mon Jul 12 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...
NORTHWESTERN ST. HELENA...WEST FELICIANA...POINTE COUPEE...EAST
FELICIANA...NORTHWESTERN IBERVILLE AND NORTHERN EAST BATON ROUGE
PARISHES...NORTHWESTERN PIKE...SOUTHEASTERN WILKINSON AND AMITE
COUNTIES...

At 900 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Smithdale to near Clinton to Lottie.
Movement was southeast at 60 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Mccomb, Port Allen, New Roads, Jackson,
St. Francisville, Clinton, Liberty, Greensburg, Magnolia, Summit,
Centreville, Livonia, Maringouin, Slaughter, Gloster, Fordoche and
Rosedale.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 127 and 151.
 Interstate 55 in Mississippi between mile markers 7 and 24.
 Interstate 110 in Louisiana between mile markers 5 and 8.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3071 9077 3065 9092 3024 9157 3036 9164
      3044 9164 3050 9171 3050 9175 3071 9173
      3077 9176 3104 9126 3135 9098 3135 9030
TIME...MOT...LOC 1400Z 311DEG 50KT 3131 9071 3090 9102 3055 9166

BL
Special weather statement, Jul 12, 10:17 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1017 AM CDT Mon Jul 12 2021

LAZ039-075-MSZ077-121600-
Washington-Northwest St. Tammany-Pearl River-
1017 AM CDT Mon Jul 12 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ST. TAMMANY...
SOUTHEASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND PEARL
RIVER COUNTIES...

At 1016 AM CDT, a strong thunderstorm was located near Mcneil, or 8
miles north of Picayune, moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bogalusa, Picayune, Poplarville, Sun, Crossroads and Mcneil.

This includes Interstate 59 in Mississippi between mile markers 8 and
35.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3065 8938 3065 8954 3059 8954 3052 8975
      3071 8999 3096 8957 3090 8936
TIME...MOT...LOC 1516Z 241DEG 18KT 3065 8972

TB
Local storm report, Jul 12, 11:08 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1108 AM CDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND GST     2 WNW RESERVE           30.09N 90.58W
07/12/2021  E58 MPH          ST. JOHN THE BAPTISLA   ASOS

            RESERVE ASOS REPORTED 50 KTS OR 58 MPH.

&&

KO
Special weather statement, Jul 12, 11:14 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1114 AM CDT Mon Jul 12 2021

LAZ039-075-076-MSZ077-080-081-121700-
Washington-Southeast St. Tammany-Northwest St.
Tammany-Harrison-Hancock-Pearl River-
1114 AM CDT Mon Jul 12 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. TAMMANY AND
SOUTHEASTERN WASHINGTON PARISHES...NORTHWESTERN HARRISON...HANCOCK
AND PEARL RIVER COUNTIES...

At 1114 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Lumberton to near
Madisonville. Movement was southeast at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Slidell, Picayune, Covington, Poplarville, Pearl River, Abita
Springs, Madisonville, Sun, Kiln, Lacombe, Crossroads, Stennis Space
Center, Bush, Mcneil, Pearlington and Slidell Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 260 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 7.
 Interstate 12 between mile markers 60 and 84.
 Interstate 59 in Louisiana between mile markers 1 and 11.
 Interstate 59 in Mississippi between mile markers 1 and 41.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3098 8947 3098 8943 3100 8942 3099 8934
      3065 8934 3065 8925 3068 8924 3067 8915
      3018 8969 3018 8976 3025 8987 3026 8998
      3030 8999 3035 9006 3039 9020 3100 8960
      3101 8951
TIME...MOT...LOC 1614Z 298DEG 23KT 3095 8955 3038 9011

TB
Local storm report, Jul 12, 11:45 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND GST     13 SSW MANDEVILLE       30.19N 90.12W
07/12/2021  M46 MPH          GMZ530             LA   MESONET

            SENSOR RECORDED 46 MPH WIND GUST.

&&

KO
Special weather statement, Jul 12, 11:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1149 AM CDT Mon Jul 12 2021

LAZ061-077-121715-
Western Orleans-Upper Jefferson-
1149 AM CDT Mon Jul 12 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ORLEANS AND
NORTHWESTERN JEFFERSON PARISHES...

At 1149 AM CDT, a strong thunderstorm was located over Metairie,
moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Metairie, Avondale, Harvey, Jefferson, Gretna, Harahan,
Westwego, Elmwood, Bridge City, River Ridge, Waggaman, New Orleans
Armstrong Airport and Lakefront Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 222 and 243.
 Interstate 610 between mile markers 1 and 4.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2997 9028 3005 9028 3002 9018 3002 9011
      3004 9006 3003 9003 3006 9003 3004 9002
      3005 8998 2991 9006 2991 9027
TIME...MOT...LOC 1649Z 273DEG 20KT 3000 9021

TB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:50 AM CDTRiver Flood WarningLIXSaint Tammany31 hr
Jul 12, 3:50 AM CDTRiver Flood WarningLIXSaint Tammany10 hr
Jul 12, 5:45 AM CDTRiver Flood WarningLIXSaint Tammany30 hr
Jul 12, 7:23 AM CDTSpecial Weather StatementLIXWest Feliciana52 min
Jul 12, 8:04 AM CDTSpecial Weather StatementLIXEast Feliciana, Pointe Coupee, West Feliciana56 min
Jul 12, 9:00 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Baton Rouge, West Feliciana30 min
Jul 12, 10:56 AM CDTSpecial Marine WarningLIX64 min
Jul 12, 11:07 AM CDTSevere Thunderstorm WarningLIXJefferson8 min
Jul 12, 11:14 AM CDTSpecial Weather StatementLIXSaint Tammany46 min
Jul 12, 11:56 AM CDTSpecial Marine WarningLIX49 min
Jul 12, 12:05 PM CDTAreal Flood AdvisoryLIXSaint Tammany115 min
Jul 12, 12:15 PM CDTSpecial Marine WarningLIX60 min
Jul 12, 12:23 PM CDTSpecial Weather StatementLIXJefferson, Lafourche67 min
Jul 12, 1:11 PM CDTSpecial Marine WarningLIX64 min
Jul 12, 1:43 PM CDTSpecial Marine WarningLIX62 min
Jul 12, 2:13 PM CDTSpecial Marine WarningLIX62 min
Jul 12, 3:11 PM CDTSpecial Marine WarningLIX64 min
Jul 12, 4:10 PM CDTSpecial Marine WarningLIX65 min
Jul 11, 7:32 PM CDTRiver Flood WarningLIXHarrison38 hr
Jul 12, 6:01 AM CDTRiver Flood WarningLIXPearl River38 hr
Jul 12, 10:17 AM CDTSpecial Weather StatementLIXPearl River43 min
Jul 12, 1:27 PM CDTSpecial Weather StatementLIXJackson63 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.